# SDR DALA13073143232

- Difficulty date: December 30, 2013
- Submitted: January 2, 2014
- Operation: Air carrier
- Aircraft: N332NW
- Make and model: Airbus A320-211
- Aircraft serial: 319
- Aircraft time: 65,531 hours, 29,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 33-34
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB IN CARGO BAY BETWEEN FRAMES 33 - 34, S38L.  REPLACED WEB IAW SRM 51-72-11 AND DWG D53230340.
